Could Cipro Cause Finger Pain 3 Years Later

by Tanisa
(Ljubljana, Slovenia)

Hello! My daughter had a serious kidney infection three years ago and she was prescribed with CIPROBAY. This summer the middle finger on her right arm become painfull and swolen. In the morning she puts it under warm water, so she can move it. Can this be the side effect of quinolone antibiotics?


Kind Regards,
Tanisa

Comments for Could Cipro Cause Finger Pain 3 Years Later

Click here to add your own comments

no way to know
by: Kerri Knox, The Immune Queen

Unfortunately, there is absolutely no way to know if that is the result of Ciprobay or not. There is no test to determine if some problem is from the Fluoroquinolone antibiotics. However, it seems like a possibility, but whether it IS or not? 3 years is a long time, and simply having one finger hurting is an unusual symptom.

Sorry that I couldn't help you more with that, but since there are no definitive tests, the only way anyone 'knows' that they have Cipro toxicity is through self-diagnosis. The sooner in time the pain occurs after taking a Fluoroquinolone, the more likely it is to be due to the antibiotic.

To be on the safe side, however, it would be smart to never take any of the Fluoroquinolone antibiotics ever again unless it is to save her life.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video